Jump to content

Not sure what to do please help


Recommended Posts

I posted a thread about losing weight fast and not being able to get a grip on it.  thanks to everyone for the help and advice.  When I learned why I felt so bad these past few months- tolerance, I decided it was time to get off this stuff.  

 

Problem was I wasn't sure how much klonopin I was taking every day because I took it as needed.  My  md didn't tell me how to use it, much less how dangerous and addictive it was.  He gave me 2 mg a day.  I consistently took 1 mg at night for sleep, sometimes with benadryl.  

 

Then sometimes took 1 mg in the afternoon for a nap because I still didn't get enough sleep.  So now I'm not even sure what dosage I was on since it wasn't consistent.  I just started taking 1 3/4mg a day divided 3/4 through the afternoon and 1 mg at night.  I am starting to feel really rough and weak.  Shakey, heart beating fast, rapid breathing at times, anxiety, very weak, diarrhea last night which I never have, maybe because of too much Mg.  I take it for constipation. And now vaginal bleeding - I am past menopause so this is not normal.

 

Is this withdrawal or results of being in tolerance for months and not even knowing it.  Symptoms are definitely worse and I am losing ability to function.  Going to see an md 6 hours away Thurs. to help me with valium taper, nobody local.  He said not to drop from original dose.  Trouble is, I don't know what that was.  

 

I was doing pretty good on 1 3/4 til yesterday, then wham!  Should I inch back up to 2 mg or stay where I'm at.  I hate to lose ground and have to taper down again, but don't know if I am hurting myself by not taking enough before seeing the doctor.  I am a mess, and don't even know if I can make the trip.  Please, help.

Link to comment
Share on other sites

Hello Shiloh,

 

I can see you're in a great deal of pain, and very fearful too, this is common, so try not to give into it.  You need to remain functional in your life, so you might have to increase your dose.  It's difficult to start a taper when you're in a deficit like you are, so please do what you have to do.  Indecision is very hard on us, it makes us feel worse than we already do, so devise a plan, take action and figure out where to go from here.

 

You're going to be okay, just breathe.

Link to comment
Share on other sites

Those sure do sound like w/d symptoms (except the vaginal bleeding!) but you aren't withdrawing so maybe it is tolerance withdrawal.  If it is, I'm not sure going up a 1/4 of a tablet is going to make any difference.   :-\   You can try it for a few days I see, I suppose.  Other than that all I can think to do is treat what symptoms you can, such as the nausea and anxiety.  I imagine you've already been told about using ginger tea/ale/root for the nausea.  And the Anxiety Board has a number of good threads for managing and reducing anxiety, such as this one here:

 

http://www.benzobuddies.org/forum/index.php?topic=13001.msg180729#msg180729

Link to comment
Share on other sites

Beeper,

 

Do you mean ginger ale, like the soda or something else.  Are we supposed to stay away from sugar?

Link to comment
Share on other sites

I think ginger ale and ginger tea both work for nausea, Shiloh.  I stayed away from refined sugar (and caffeine) throughout my taper and for months afterward.  Hope you feel better soon.
Link to comment
Share on other sites

Beeper,

 

Thanks,  I just didn't now about the sugar content in ginger ale if it was too much.  I know it has less than most sodas.  Take care.

Link to comment
Share on other sites

Hey Shiloh!

 

I am so sorry that you are feeling so bad!  I am very sympathetic because I, too, was rx'ed 1-2mg daily "as needed" for sleep.  Not only was I in serious tolerance withdrawal, but because my dose kept changing so much as I took it "as needed" I was constantly going through withdrawal from that with absolutely no idea what was making me so sick!  There were times I was worried I was dying, and other times I really thought I was losing my mind- for several years!

 

The really, really, really good news is that it gets better!  It really does- it so totally gets so much better!  It's so odd, but the withdrawal tricks you into believing that you're going to be stuck like this for the rest of your life, when in reality you'll probably be feeling at least better within a week.

 

As to what you should do with your dose, only you can decide that but here is some food for thought: if you think you can hold your dose where you're at and tough it out, then go for it.  Obviously, withdrawal is no fun, and the less you have to do in the future, the better!  If it seems to you that your current symptoms are beyond your ability to cope with, there is nothing wrong with increasing your dose and then coming down far more slowly in the future, but you should also be aware that according to a number of reports that increasing one's dose doesn't always provide the relief that one would hope or think.

 

No matter what dose you decide upon, I would strongly recommend sticking with it until you have completely stabilized it before you start cutting your dose, again, in the future.  You won't do yourself any favors cutting your dose, again, if you are still in acute withdrawal.

 

As for your question regarding the surgar and caffine, while some people here do try to limit what they put into them, I'm not aware of any evidence that it causes any problems and I and many other buddies enjoy our coffee and sodas.  If you are having trouble feeling awake or alert, while I don't know exactly how much cafine will help you, I do not think that it is likely to hurt you.

 

Whatever you decide to do with your dose, I wish you the best of luck!

 

:)

Link to comment
Share on other sites

×
×
  • Create New...